# SDR SWAA2023112021736

- Difficulty date: November 15, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 65,302 hours, 39,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AFT OF R2 DOOR WILL NOT ILLUMINATE.<[01] RELAMPED BULB PER AMM 33-51-02. OPS CHECK GOOD.
